# SDR 00FDEA00406

- Difficulty date: June 25, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-221
- Aircraft serial: 224
- Aircraft time: 32,885 hours, 23,753 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AFT 20 MIN OF FLT, CREW HEARD LOUD BANG, NR 2 ENGINE FAILED.  NO IND ON N1 OR N2 IND''S.  AC RETURNED TO MEM.
